# SDR ABXA050008

- Difficulty date: January 4, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,214 hours, 66,774 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS EMINATING FROM HILOC HOLE AT AFT LOWER DOOR STOP ON FORWARD LOWER CARGO DOOR.  REPAIRED AREA AND REMOVED AND REPLACED BRACKET IAW DC-9 SRM 52-03, 51-30-2, 51-20-5, AND 51-30-1.
